Amol Sasane
Amol Sasane
Professor of Mathematics, London School of Economics
Verified email at
Cited by
Cited by
Dynamic inversion for nonaffine-in-control systems via time-scale separation. Part I
N Hovakimyan, E Lavretsky, A Sasane
Journal of Dynamical and Control Systems 13 (4), 451-465, 2007
Stability of switching infinite-dimensional systems
A Sasane
Automatica 41 (1), 75-78, 2005
Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems
RF Curtain, AJ Sasane
International Journal of Control 74 (12), 1260-1270, 2001
Hankel norm approximation for infinite-dimensional systems
A Sasane
Springer Science & Business Media, 2002
Time-autonomy versus time-controllability
AJ Sasane, EGF Thomas, JC Willems
Systems & control letters 45 (2), 145-153, 2002
Doubly commuting submodules of the Hardy module over polydiscs
J Sarkar, A Sasane, BD Wick
arXiv preprint arXiv:1302.5312, 2013
Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems
AJ Sasane, RF Curtain
Integral Equations and Operator Theory 39 (1), 98-126, 2001
Existence and exponential decay of solutions to a quasilinear thermoelastic plate system
I Lasiecka, S Maad, A Sasane
Nonlinear Differential Equations and Applications NoDEA 15 (6), 689-715, 2008
Hankel norm approximation for well-posed linear systems
RF Curtain, AJ Sasane
Systems & control letters 48 (5), 407-414, 2003
Extension of the -metric
JA Ball, AJ Sasane
arXiv preprint arXiv:1003.0108, 2010
The Hilbert–Schmidt property of feedback operators
R Curtain, K Mikkola, A Sasane
Journal of mathematical analysis and applications 329 (2), 1145-1160, 2007
Sufficient conditions for the projective freeness of Banach algebras
A Brudnyi, A Sasane
Journal of Functional Analysis 257 (12), 4003-4014, 2009
Bass and topological stable ranks of complex and real algebras of measures, functions and sequences
K Mikkola, A Sasane
Complex Analysis and Operator Theory 4 (2), 401-448, 2010
Conditions for time-controllability of behaviours
A Sasane, T Cotroneo
International Journal of Control 75 (1), 61-67, 2002
On the stable rank and reducibility in algebras of real symmetric functions
R Rupp, A Sasane
Mathematische Nachrichten 283 (8), 1194-1206, 2010
Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction
AJ Sasane
Multidimensional Systems and Signal Processing 15 (2), 97-116, 2004
On Riccati equations in Banach algebras
R Curtain, A Sasane
SIAM journal on control and optimization 49 (2), 464-475, 2011
Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems
AJ Sasane, RF Curtain
Integral Equations and Operator Theory 43 (3), 356-377, 2002
Analysis of nonlinear thermoelastic plate equations
D Hasanyan, N Hovakimyan, AJ Sasane, V Stepanyan
2004 43rd IEEE Conference on Decision and Control (CDC)(IEEE Cat. No …, 2004
The Corona theorem and stable rank for the algebra $\mC+ BH^\infty$
R Mortini, A Sasane, BD Wick
arXiv preprint arXiv:0803.0980, 2008
The system can't perform the operation now. Try again later.
Articles 1–20